3 doctors weighed in:

Can i mix lunesta (eszopiclone) and vistaril?

3 doctors weighed in
Dr. David Rosenfeld
Pain Management
1 doctor agrees

In brief: See below

Both will make you sleepy.
While that is not a complete contraindication it certainly is a caution.

In brief: See below

Both will make you sleepy.
While that is not a complete contraindication it certainly is a caution.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Alan Ali
Psychiatry

In brief: Vistaril/Lunesta

Added sedation can result, depending on the dose of each.
Consult your doctor first.

In brief: Vistaril/Lunesta

Added sedation can result, depending on the dose of each.
Consult your doctor first.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Cautiously

You can but it would not be recommended since both cause significant sedation and drowsiness.

In brief: Cautiously

You can but it would not be recommended since both cause significant sedation and drowsiness.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available